FAMILY OF BOUNDS FOR THE TRANSIENT BEHAVIOR OF A JACKSON NETWORK.

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

Using operator methods, we derive a family of stochastic bounds for the Jackson network. For its transient joint queue-length distribution, we can stochastically bound it above by various networks that decouple into smaller independent Jackson networks. Each bound is determined by a distinct partitioning of the index set for the nodes. Except for the trivial cases, none of these bounds can be extended to a sample path ordering between it and the original network. Finally, we can partially order the bounds themselves whenever one partition of the index set is the refinement of another. These results suggest new types of partial orders for stochastic processes that are not equivalent to sample-path orderings.

Original languageEnglish (US)
Pages (from-to)543-549
Number of pages7
JournalJournal of Applied Probability
Volume23
Issue number2
StatePublished - Jun 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'FAMILY OF BOUNDS FOR THE TRANSIENT BEHAVIOR OF A JACKSON NETWORK.'. Together they form a unique fingerprint.

  • Cite this